Alert archive / Florida / Coastal Flood Statements in 2019

Coastal Flood Statement 3, NWS Miami, FL

August 2, 20194 counties in Florida

NWS Miami, FL issued this coastal flood statement at Aug 2, 2019, 11:20 AM EDT for 4 counties in Florida. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Aug 2, 2019, 11:20 AM EDT (15:20 UTC)
Expired
Aug 4, 2019, 5:20 PM EDT
In force
54 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 64 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 3.3 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
467 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WHUS42 KMFL 021520
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
1120 AM EDT Fri Aug 2 2019

FLZ069-030000-
/O.NEW.KMFL.CF.S.0003.190802T1520Z-190803T0000Z/
Coastal Collier-
1120 AM EDT Fri Aug 2 2019

...MINOR TIDAL FLOODING AROUND HIGH TIDE THROUGH THIS AFTERNOON...

* COASTAL FLOODING...Sensitive and low-lying locations along the
  Gulf coast may experience minor flooding near times of high
  tide.

* TIMING...Through at least this afternoon. The next high tide is
  between 1 and 4 PM EDT this afternoon.

* IMPACTS...Water levels of around 1 foot above normal could cause
  minor tidal inundation near times of high tide along the Gulf 
  coast. Areas impacted include docks, piers, and some waterfront 
  streets.

$$

FLZ168-172-173-030000-
/O.NEW.KMFL.CF.S.0003.190802T1520Z-190803T1700Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
1120 AM EDT Fri Aug 2 2019

...MINOR TIDAL FLOODING AROUND HIGH TIDE THROUGH SATURDAY MORNING...

* COASTAL FLOODING...Sensitive and low-lying locations along the
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide.

* TIMING...Through at least Saturday morning. The ongoing morning
  high tides will last through midday. This evening's high tides
  are between 9 PM and midnight EDT, and Saturday morning's high
  tides are between 9 AM and Noon EDT.

* IMPACTS...Water levels of around 1 foot above normal could cause
  minor tidal inundation near times of high tide along the
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets.

$$


http://www.weather.gov/miami
9 follow-up statements
438 
WHUS42 KMFL 022356
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
756 PM EDT Fri Aug 2 2019

FLZ069-030100-
/O.EXP.KMFL.CF.S.0003.000000T0000Z-190803T0000Z/
Coastal Collier-
756 PM EDT Fri Aug 2 2019

...Threat of Minor Coastal Flooding Decreasing Along Collier Coast...

Sensitive and low-lying locations along the Gulf coast may 
experience minor flooding near times of high tide over the next
day.

$$

FLZ168-172-173-031800-
/O.EXT.KMFL.CF.S.0003.000000T0000Z-190803T1800Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
756 PM EDT Fri Aug 2 2019

...Minor Tidal Flooding Around High Tide Through Saturday Morning...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...Through at least Saturday morning. The ongoing morning
  high tides will last through midday. The Friday evening high
  tides are between 9 PM and midnight EDT, and the Saturday
  morning high tides are between 9 AM and Noon EDT. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$


http://www.weather.gov/miami
535 
WHUS42 KMFL 030028
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
828 PM EDT Fri Aug 2 2019

FLZ168-172-173-031800-
/O.CON.KMFL.CF.S.0003.000000T0000Z-190803T1800Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
828 PM EDT Fri Aug 2 2019

...Minor Tidal Flooding Around High Tide Through Saturday Morning...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...Through at least Saturday morning. The Friday evening 
  high tides are between 9 PM and midnight EDT, and the Saturday 
  morning high tides are between 9 AM and Noon EDT. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$


http://www.weather.gov/miami
435 
WHUS42 KMFL 030652
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
252 AM EDT Sat Aug 3 2019

FLZ168-172-173-031500-
/O.CON.KMFL.CF.S.0003.000000T0000Z-190803T1800Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
252 AM EDT Sat Aug 3 2019

...Minor Tidal Flooding Around High Tide This Morning...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...This morning. Especially during high tides between 9 
  AM and Noon EDT. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$


http://www.weather.gov/miami
387 
WHUS42 KMFL 031433
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
1033 AM EDT Sat Aug 3 2019

FLZ168-172-173-031800-
/O.CON.KMFL.CF.S.0003.000000T0000Z-190803T1800Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
1033 AM EDT Sat Aug 3 2019

...MINOR TIDAL FLOODING AROUND HIGH TIDE THIS MORNING...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...This morning. Especially during high tides between 10 AM
  and Noon EDT. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$


http://www.weather.gov/miami
264 
WHUS42 KMFL 031733
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
133 PM EDT Sat Aug 3 2019

FLZ168-172-173-040800-
/O.EXT.KMFL.CF.S.0003.000000T0000Z-190804T0800Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
133 PM EDT Sat Aug 3 2019

...MINOR TIDAL FLOODING AROUND HIGH TIDE TONIGHT...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...Tonight. Especially during high tide late this evening
  into the early overnight hours. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$

http://www.weather.gov/miami

Cohen
817 
WHUS42 KMFL 032011
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
411 PM EDT Sat Aug 3 2019


FLZ168-172-173-040800-
/O.CON.KMFL.CF.S.0003.000000T0000Z-190804T0800Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
411 PM EDT Sat Aug 3 2019

...MINOR COASTAL FLOODING AROUND HIGH TIDE TONIGHT...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...Tonight. Especially during high tide late this 
  evening into the early overnight hours. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$


http://www.weather.gov/miami
267 
WHUS42 KMFL 040646
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
246 AM EDT Sun Aug 4 2019

FLZ168-172-173-042030-
/O.EXT.KMFL.CF.S.0003.000000T0000Z-190805T0900Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
246 AM EDT Sun Aug 4 2019

...Minor Coastal Flooding Around High Tides on Sunday...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...Sunday, especially during the periods of high tide and
  around bouts of heavy rainfall. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$


http://www.weather.gov/miami
716 
WHUS42 KMFL 041506
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
1106 AM EDT Sun Aug 4 2019

FLZ168-172-173-050000-
/O.CON.KMFL.CF.S.0003.000000T0000Z-190805T0900Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
1106 AM EDT Sun Aug 4 2019

...Minor Coastal Flooding Around High Tides on Sunday...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast and the Intracoastal Waterway may experience 
  minor flooding near times of high tide. 

* TIMING...Sunday, especially during the periods of high tide and
  around areas of heavy rainfall. 

* IMPACTS...Water levels of around 1 foot above normal could 
  cause minor tidal inundation near times of high tide along the 
  Atlantic coast and the Intracoastal Waterway. Areas impacted 
  include docks, piers, and some waterfront streets. 

$$


http://www.weather.gov/miami
575 
WHUS42 KMFL 042120
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
520 PM EDT Sun Aug 4 2019

FLZ168-172-173-042230-
/O.CAN.KMFL.CF.S.0003.000000T0000Z-190805T0900Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
520 PM EDT Sun Aug 4 2019

...COASTAL FLOOD STATEMENT CANCELLED...

Tide levels continue to run slightly above the predicted
astronomical tide levels. However, levels have fallen to below 
minor flooding thresholds. Therefore, no tidal flooding impacts of
note are expected.

$$


http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Aug 2, 11:07 AM EDT, 13 minutes earlier.

Area forecast discussion, Aug 2, 11:07 AM EDT, 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1107 AM EDT Fri Aug 2 2019

...COASTAL FLOOD STATEMENT IN EFFECT FOR SOUTH FLORIDA BEACHES...
...HEAVY RAINFALL POSSIBLE THROUGH AT LEAST THIS EVENING...

.UPDATE...
The mid to upper level trough will remain nearly stationary through
Saturday over the Eastern Gulf of Mexico. This trough will keep
the steering flow in a southerly direction over South Florida allowing
for the deep tropical moisture to remain in place. The skies have
also clear a some over the region this morning which has allowed
for some heating to occurred. Therefore, scattered to numerous
showers and thunderstorms should develop this afternoon and last
into this evening. Some of the thunderstorms could also produce
heavy rainfall over the area, as the PWAT values will remain in
the 2.1 to 2.3 inch range which is at the 90th percentile for this
time of year. Therefore, heavy rainfall wording has been added to
the zones for this afternoon into this evening.

Some minor tidal flooding has been observed at Miami-Beach with
this morning high tide. We are expecting these conditions to occur
along the beaches of the west coast of South Florida this
afternoon and again along the beaches of the east coast of South
Florida late this evening and again Saturday morning during the
high tides. Therefore, a Coastal Flood Statement has been issued
for the west coast beaches through this afternoon and along the
for the east coast beaches through Saturday morning.

Rest of the forecast looks good at this time and no other changes
are planned.

&&

.PREV DISCUSSION... /issued 744 AM EDT Fri Aug 2 2019/

AVIATION...
Deep tropical moisture remain in place over South Florida today
which will lead to showers and some thunderstorms over the taf
sites mainly between 15Z and 00Z today. Therefore, SHRA along with
VCTS will continue at all of the taf sites today with a southerly wind
flow. The only exception is at KAPF where it will be more southwest,
and at KPBI, KFLL where it will be between 160 and 170 degrees.
The ceiling and vis should remain in VFR conditions but could fall
into MVFR or even IFR conditions with the showers and storms.

&&

PREV DISCUSSION... /issued 305 AM EDT Fri Aug 2 2019/

.Heavy rainfall and localized flooding possible through the
Weekend...

DISCUSSION...

Today and Tonight...

A mid to upper low pressure area will pinwheel about the eastern
Gulf Coast states as troughing aloft extends from the eastern Gulf
of Mexico into the Tennessee Valley. Meanwhile an area of disturbed
weather spreading across our area will continue moving north during
the period. Deep moisture is already in place, as noted by the
precipitable water value of 2.07 inches sampled via the 02.00z MFL
sounding. The primary weather related concern through tonight
remains the potential for heavy rainfall and localized flooding.
Several parameters are supportive of heavy rain potential, including
weak Corfidi vectors (averaging around 5 kt today), a deep warm
cloud layer, and 850 mb moisture flux convergence. This suggests
slow storm motions and efficient warm rain processes should prevail.
With easterly low-level flow this morning (veering to southeasterly
later this afternoon), along with expected outflow boundaries, there
may be a threat for Atlantic coastal convergence and/or urban
nuisance flooding for the metro areas due to the slow draining of
water from impervious surfaces.

Forecast rain totals for today and tonight average between 0.5 and
1.75 inches among the global forecast model guidance, with the
greatest amounts targeted towards coastal Palm Beach and Broward
Counties. Some higher totals are also possible along the Gulf coast
(closer to the upper trough), but there is greater uncertainty
here due to the larger spread in model data. The convection
allowing mesoscale models suggest that localized training of
showers and thunderstorms could produce locally heavier totals
than advertised above, but there is disagreement in the timing and
placement of these features. As such, careful attention to the
mesoscale environment will be necessary today to pinpoint areas
where heavier rain bands may set up. The reasonable worst case
scenario (90th percentile or 1 and 10 chance) seems to represent
this well, with the localized possibility of 2.5 to 3.5 inches
primarily confined to eastern portions of our area closer to the
Atlantic coast. The observed higher than average tide values along
with a new moon phase suggest that extra attention is necessary for
coastal areas as these higher tides may retard the ability for
heavier rainfall to drain efficiently.

Given the lack of widespread antecedent rainfall today, flash flood
guidance values generally above 3 inches, and low confidence in the
widespread nature of heavier rain totals, confidence is too low for
the issuance of a flood watch at this juncture. This could change
depending upon how precipitation trends evolve through today, so
stay tuned.

The projected low-level shear values among the deterministic model
guidance have decreased somewhat from yesterday, with 0-3 km
magnitudes now peaking around 20 knots this evening. Mid-level
temperatures should also continue warming as a tropical airmass
overspreads the area. This suggests that any severe weather threat
should remain rather limited over land, but we'll still need to keep
a keen eye on the Atlantic and Gulf waters for waterspout potential
into tonight.

Temperatures should be a little below normal given the expected
precipitation and cloud cover.

Saturday through Sunday night...

The closed low over the eastern Gulf of Mexico will gradually
devolve into an open-wave trough whose axis should remain in place
to our west. South to southwest steering flow will maintain the deep
layer moisture plume across our area, resulting in scattered to
numerous showers and thunderstorms. While a few stronger storms are
possible, the primary forecast concern is again flooding potential.

Forecast rain totals during this period are in the 0.5 to 2 inch
range, with the greatest amounts centered over Palm Beach and
Broward Counties. A reasonable worst case scenario (90th percentile)
also targets this area as seeing the potential for localized amounts
in excess of 3 inches. Once again the mesoscale details should play
a role in where any heavier bands of showers and storms develop, but
the steering flow direction suggests that the east coast metro
areas may once again be at risk for localized nuisance flooding.
As mentioned previously, the higher than average tides and new moon
phase could enhance the potential for minor coastal flooding
especially if heavy rain falls during the high tide portion of the
cycle.

Monday through Thursday...

The upper trough will gradually weaken and allow high pressure to
build back into our area by mid week. Low-level winds will shift
from southerly to easterly as mid-level tropospheric moisture
decreases. Thus scattered to numerous thunderstorms early in the
week should gradually decrease in coverage while being more
regulated by the sea breeze circulation patterns. This suggests
that the best coverage should begin shifting towards interior
Southwest Florida and the Lake Okeechobee region by mid to late
week. Seasonal temperatures are expected.

MARINE...

East to southeast winds today should become more south to
southwesterly this weekend. Stronger wind surges could bring bouts
of cautionary conditions to the Atlantic waters today. Gusty winds,
locally higher seas, heavy rain, waterspouts, and lightning are all
threats from thunderstorms through the weekend.

AVIATION...

Scattered to numerous SHRA are beginning to work their way into the
east coast this morning, and will gradually become embedded with TSRA
over the next few hours. All terminals can expect generally VFR
to MVFR conditions through the TAF cycle, with brief bouts of IFR
possible within heavier SHRA/TSRA. Easterly winds are expected to
become more southeasterly after 13Z for the east coast sites and
south-southeasterly at KAPF.

BEACH FORECAST...

Higher than normal tides associated with the new moon may inhibit
the ability for rainfall to quickly drain from coastal areas and
therefore some minor coastal flooding is possible along area
beaches, docks, boat ramps, and other low-lying and flood prone
coastal areas into this weekend. There is a moderate rip current
risk for the Atlantic beaches today.

HYDROLOGY...

The combination of widespread rainfall and above normal
tides may bring the potential for localized flooding and/or minor
coastal flooding tonight through weekend. At this time, total
rainfall accumulation of 2 to 5 inches are possible over southern
Florida through Sunday, with locally higher amounts possible.
Confidence remains too low for the issuance of a flood watch, but
conditions will be monitored today should confidence in a widespread
flooding risk increase. Please see the current Hydrologic Outlook
(ESFMFL) for details regarding potential flooding threats over south
Florida.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  85  78  88  77 /  70  40  80  30
Fort Lauderdale  85  79  86  78 /  90  30  70  30
Miami            85  78  86  78 /  80  30  60  30
Naples           83  77  84  78 /  70  50  70  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...54/BNB
DISCUSSION...34/SPM
MARINE...34/SPM
AVIATION...54/BNB
BEACH FORECAST...34/SPM

HYDROLOGY...34/SPM
Hazardous weather outlook, Aug 2, 3:20 AM EDT, 8 hours before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
320 AM EDT Fri Aug 2 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
021930-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
320 AM EDT Fri Aug 2 2019

...Scattered to Numerous Showers and Storms across South Florida...
...Flooding possible with Periods of Heavier Rainfall...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms are expected today
across South Florida given increased tropical moisture in place. The
main threats from this activity will be gusty winds, locally heavy
rainfall, and frequent cloud to ground lightning.

Waterspouts: There is a potential for at least isolated waterspouts
across all South Florida waters today and tonight. The potential for
waterspouts will be highest across the local Atlantic waters.

Wind: Gusty showers and storms will be capable of producing winds in
excess of 40 mph to 50 mph, especially this afternoon and evening.

Flooding: Periods of heavy rain are expected across South Florida
today and tonight. Areas that see several rounds of rain, or high
rainfall rates may experience ponding of water in low-lying and
poorly drained areas. In addition, higher than normal tides with the
New Moon will also limit the ability for any heavy rain that does
fall to drain from areas near the coast.

Rip currents: There is a moderate risk of rip currents along the
Atlantic beaches.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Enhanced tropical moisture in concert with an upper level system
over the Gulf of Mexico will create a continuing potential for heavy
rainfall and a potential for flooding across South Florida.

Beyond this weekend, scattered to locally numerous thunderstorms are
expected. Frequent lightning and strong gusty winds will be the
primary hazards with these storms.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high winds and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:34 AM EDTSpecial Marine WarningMFL26 min
Aug 2, 12:30 PM EDTSpecial Marine WarningMFL30 min
Aug 2, 4:05 PM EDTSpecial Weather StatementMFLPalm Beach40 min

Nearby

Coastal Flood Statements in Florida, 2019Every coastal flood statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.